# SDR C77A322307

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 6,156 hours, 3,670 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003589
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHTS REMAINED ILLUMINATED AFTER ACFT POWERED DOWN. R & R NR 2 ELPU IAW AMM 33-50-01.  OPS CHECKS GOOD.
